# SDR ASOA2013120509588

- Difficulty date: November 12, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN EMERGENCY LIGHT SECTIONS  FAIL INSPECTION. COVERS ARE CRACKED AND CRAZED AND LIGHTS ARE FADED.  REMOVED DAMAGED SECTIONS AND INSTALLED SERVICEABLE IAW AMM 33-51-01-400-806.
